# SDR HEEA955508

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54197
- Make and model: Bolkms BO105S
- Aircraft serial: S805
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 51565000R
- Condition: Malfunction
- Location: Dc Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GENERATOR WILL NOT COME ON LINE. REPLACED Q4 TRANSISTOR P/N 03-0044-28.  BENCH CHECK GOOD.
